Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1977, Volume 45, Issue 2

Small Sample Properties of a Class of Two Stage Aitken Estimators<497:SSPOAC>2.0.CO;2-U
p. 497-508

William E. Taylor

Conditions under which a single iteration approximation to the maximum likelihood estimator dominates ordinary least squares are approximated analytically for the class of linear models for which the eigenvectors of the error covariance matrix are known.

Log In To View Full Content

Journal News